RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1568–1571 (Mi zvmmf6651)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Lexicographic problems of linear programming

V. V. Podinovskii

Moscow

Full text: PDF file (415 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 249–253

Bibliographic databases:

UDC: 519.95
MSC: 90C05
Received: 25.10.1971

Citation: V. V. Podinovskii, “Lexicographic problems of linear programming”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1568–1571; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 249–253

Citation in format AMSBIB
\Bibitem{Pod72}
\by V.~V.~Podinovskii
\paper Lexicographic problems of linear programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1568--1571
\mathnet{http://mi.mathnet.ru/zvmmf6651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317759}
\zmath{https://zbmath.org/?q=an:0254.90033}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 249--253
\crossref{https://doi.org/10.1016/0041-5553(72)90153-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6651
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Perminov G.I., “Metod vydeleniya obschnosti v alternativakh i kriteriyakh v zadachakh prinyatiya reshenii”, Sotsiologiya nauki i tekhnologii, 2:2 (2011), 90–104  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020